On a spectral problem for two hyperbolic systems
Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 91-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_1_a7,
author = {D. V. Kornienko},
title = {On a spectral problem for two hyperbolic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {91--100},
year = {2006},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_1_a7/}
}
D. V. Kornienko. On a spectral problem for two hyperbolic systems. Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 91-100. http://geodesic.mathdoc.fr/item/DE_2006_42_1_a7/